• Vagisan
  • FAQ
  • Vagisan Moisturising Cream
  • I experienced a burning sensation after applying Vagisan Moisturising Cream to the external genital area and vaginal opening. Is this normal? Can I and should I continue to use the cream?

Vagisan Moisturising Cream

I experienced a burning sensation after applying Vagisan Moisturising Cream to the external genital area and vaginal opening. Is this normal? Can I and should I continue to use the cream?

It is normal to feel a slight burning momentarily after applying Vagisan Moisturising Cream. Even the application of gels may show this side effect.
However, should the burning be very strong and uncomfortable and last longer than 5 to 10 minutes (possible in individual cases), we advise you stop using the cream. In such a case, rinse the external genital area with lukewarm water. We then advise against further use of the cream.

Back to overview